Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 124, Number 2
HTML articles powered by AMS MathViewer

Representing the automorphism group of an almost crystallographic group
Paul Igodt and Wim Malfait PDF
Proc. Amer. Math. Soc. 124 (1996), 331-340
Polynomial rings over Goldie-Kerr commutative rings II
Carl Faith PDF
Proc. Amer. Math. Soc. 124 (1996), 341-344
Strong F-regularity in images of regular rings
Donna Glassbrenner PDF
Proc. Amer. Math. Soc. 124 (1996), 345-353
Infinite covering systems of congruences which don’t exist
Ethan Lewis PDF
Proc. Amer. Math. Soc. 124 (1996), 355-360
The identical equation in $\psi$-products
V. Sitaramaiah and M. V. Subbarao PDF
Proc. Amer. Math. Soc. 124 (1996), 361-369
A note on quasi-Frobenius rings
Dinh Van Huynh and Ngo Si Tung PDF
Proc. Amer. Math. Soc. 124 (1996), 371-375
A note on generators of least degree in Gorenstein ideals
Matthew Miller and Rafael H. Villarreal PDF
Proc. Amer. Math. Soc. 124 (1996), 377-382
Primeness of the enveloping algebra of a Cartan type Lie superalgebra
Mark Curtis Wilson PDF
Proc. Amer. Math. Soc. 124 (1996), 383-387
Finite factorization domains
D. D. Anderson and Bernadette Mullins PDF
Proc. Amer. Math. Soc. 124 (1996), 389-396
Extension of orderings on $*$-fields
Thomas C. Craven PDF
Proc. Amer. Math. Soc. 124 (1996), 397-405
Rational nodal curves with no smooth Weierstrass points
Arnaldo Garcia and R. F. Lax PDF
Proc. Amer. Math. Soc. 124 (1996), 407-413
Integral conditions on the asymptotic stability for the damped linear oscillator with small damping
L. Hatvani PDF
Proc. Amer. Math. Soc. 124 (1996), 415-422
Whales and the universal completion
Gerard Buskes and Arnoud van Rooij PDF
Proc. Amer. Math. Soc. 124 (1996), 423-427
Radial images by holomorphic mappings,
José L. Fernández and Domingo Pestana PDF
Proc. Amer. Math. Soc. 124 (1996), 429-435
Completely positive module maps and completely positive extreme maps
Sze-kai Tsui PDF
Proc. Amer. Math. Soc. 124 (1996), 437-445
Radial symmetry of large solutions of nonlinear elliptic equations
Steven D. Taliaferro PDF
Proc. Amer. Math. Soc. 124 (1996), 447-455
Continuity of the complex Monge-Ampère operator
Yang Xing PDF
Proc. Amer. Math. Soc. 124 (1996), 457-467
Combinatorial orthogonal expansions
A. de Médicis and D. Stanton PDF
Proc. Amer. Math. Soc. 124 (1996), 469-473
Asymptotic behavior of nonexpansive sequences and mean points
Jong Soo Jung and Jong Seo Park PDF
Proc. Amer. Math. Soc. 124 (1996), 475-480
Self-similar sets in complete metric spaces
Andreas Schief PDF
Proc. Amer. Math. Soc. 124 (1996), 481-490
On a polynomial inequality of Kolmogoroff’s type
B. D. Bojanov and A. K. Varma PDF
Proc. Amer. Math. Soc. 124 (1996), 491-496
On a measure-theoretic problem of Arveson
Richard Haydon and Victor Shulman PDF
Proc. Amer. Math. Soc. 124 (1996), 497-503
The classification of two-component Cuntz-Krieger algebras
Danrun Huang PDF
Proc. Amer. Math. Soc. 124 (1996), 505-512
Removability of the singular set of the heat flow of harmonic maps
Yunmei Chen and Livio Flaminio PDF
Proc. Amer. Math. Soc. 124 (1996), 513-525
A note on the weighted norm inequality for the one-sided maximal operator
Lai Qinsheng PDF
Proc. Amer. Math. Soc. 124 (1996), 527-537
The $\mu$-PIP and integrability of a single function
Gunnar F. Stefánsson PDF
Proc. Amer. Math. Soc. 124 (1996), 539-542
Bounds for the operator norms of some Nörlund matrices
P. D. Johnson Jr., R. N. Mohapatra and David Ross PDF
Proc. Amer. Math. Soc. 124 (1996), 543-547
Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$
Ing-Jer Lin PDF
Proc. Amer. Math. Soc. 124 (1996), 549-560
Sobolev imbedding theorems in borderline cases
Nicola Fusco, Pierre Louis Lions and Carlo Sbordone PDF
Proc. Amer. Math. Soc. 124 (1996), 561-565
Inversion formula and singularities of the solution for the backprojection operator in tomography
A. G. Ramm PDF
Proc. Amer. Math. Soc. 124 (1996), 567-577
Banach algebras with unique uniform norm
S. J. Bhatt and H. V. Dedania PDF
Proc. Amer. Math. Soc. 124 (1996), 579-584
On results of Czubiak-Gundersen and Osgood-Yang
Hong-Xun Yi PDF
Proc. Amer. Math. Soc. 124 (1996), 585-590
A proof of the trace theorem of Sobolev spaces on Lipschitz domains
Zhonghai Ding PDF
Proc. Amer. Math. Soc. 124 (1996), 591-600
On anticonformal automorphisms of Riemann surfaces with nonembeddable square
Antonio F. Costa PDF
Proc. Amer. Math. Soc. 124 (1996), 601-605
Integral equations in reflexive Banach spaces and weak topologies
Donal O’Regan PDF
Proc. Amer. Math. Soc. 124 (1996), 607-614
Curvature and finite domination
Michael Weiss PDF
Proc. Amer. Math. Soc. 124 (1996), 615-622
Degrees of unsolvability of first order decision problems for finitely presented groups
Oleg V. Belegradek PDF
Proc. Amer. Math. Soc. 124 (1996), 623-625
A ZFC example (of minimum weight) of a Lindelöf space and a completely metrizable space with a nonnormal product
L. Brian Lawrence PDF
Proc. Amer. Math. Soc. 124 (1996), 627-632
Characterisation of compactness through convergence in Tychonoff spaces
C. G. Petalas and T. Vidalis PDF
Proc. Amer. Math. Soc. 124 (1996), 633-636
A Farey tree organization of locking regions for simple circle maps
K. M. Brucks and C. Tresser PDF
Proc. Amer. Math. Soc. 124 (1996), 637-647
Invariant points of maps between Grassmannians
Kalyan Mukherjea and Parameswaran Sankaran PDF
Proc. Amer. Math. Soc. 124 (1996), 649-653